| Model Number |
PREVUE C (+19.00 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable event that occurred in the usa.Haptic damage is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).(b)(4).Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Damaged haptic after implantation.It was reported that lens was implanted on (b)(6) 2022 and was explanted same day due to broken haptic, no incision enlargement, and no sutures required.Patient health not impacted.
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred inside of the usa.The report includes corrected information and additional information not available/included in the initial report.Corrected information: h3 - corrected to yes.Additional information: d9 - added date returned.G2 - indicated company representative for investigation.G6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for corrected information and additional information.H6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.Appearance check result was consistent to reported information.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: prevue c).We also confirmed there were not anyabnormalities on the loop pull strength test record of the material lot.(b)(6).The dye test result showed the injector tip was properly coated.Proper coating allows the lens to advance.We could release a re-installed iol from the returned injector without any problems.The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.
Event or Problem Description
Damaged haptic after implantation, it was reported that lens was implanted on (b)(6) 2022 and was explanted same day due to broken haptic, no incision enlargement, and no sutures required.Patient health not impacted.